# SDR 2015F00070

- Difficulty date: May 20, 2015
- Submitted: June 5, 2015
- Operation: General aviation
- Aircraft: N210MH
- Make and model: Bell 206L-3
- Aircraft serial: 51379
- Aircraft time: 2,966 hours, 4,437 cycles
- Engine: Allsn 250C30P
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Condition: Failed
- Location: Tail Rotor Drive
- Component: Tail Rotor Driv, Bell, UNK
- Component part number: UNK
- Stage of operation: HO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

TAILROTOR DRIVE SHAFT FAILED AT NR 5 SECTION.  ACFT LOST ALTITUDE FROM 40 FOOT HOVER AND SPUN TO GROUND AND WAS DAMAGED.  NO INJURY'S.
